Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Erratum to ``A theorem on $ C^*$-embedding'' (Proc. Amer. Math. Soc. 69 (1978), no. 2, 359-360)


Author: F. K. Dashiell
Journal: Proc. Amer. Math. Soc. 74 (1979), 204
MSC: Primary 54C45
DOI: https://doi.org/10.1090/S0002-9939-1979-0521900-7
Original Article: Proc. Amer. Math. Soc. 69 (1978), 359-360.
MathSciNet review: 521900
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54C45

Retrieve articles in all journals with MSC: 54C45


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1979-0521900-7
Article copyright: © Copyright 1979 American Mathematical Society

American Mathematical Society